# SDR AALA202510270841

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ** DOOR 5 RH EMER CEILING LT ( BESIDE MASTER CALL LT ) INOP. **. DOOR 5 RH EMER CEILING LIGHT  ( BESIDE MASTER CALL LIGHT ) MAINTENANCE REPLACED BULB AND TESTED NORMAL AS PER AMM 33-51-03 REV 250.
